# SDR 08FDEA03134

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520900
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS A GOUGE BETWEEN FRAMES 27 AND 28, RBL 87 INCH.  REMOVED THE DAMAGED SECTION OF SEAT TRACK AND INSTALLED THE NEW SECTION AND SPLICES IN REF TO SRM 53-10-16; FIG 201; 201A AND SRM 51-40-21, PARA 7;  AND DWG A53781941.  ALODINED, PRIMED AND TOP COATED IAW AMM 51-27-00-0.  REMOVED AND RE-INSTALLED CEILING PANEL 132 EC IN REF TO AMM 25-13-11-4.
